# SDR AALA201705089029

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 100,199 hours, 16,036 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Carrier Assy
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR IS DIFFICULT TO ARM.  LUBRICATED GIRT BAR CARRIER ASSEMBLY AND ARMING MECHANISM (AALA201705099023) IAW AMM 12-21-18.  OPERATIONAL CHECK IAW AMM 52-11-00 GOOD.
